# SDR DALA1028999865

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Unsecure
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK FOUND INTERCOSTAL ON MAIN CABIN FLOOR STRUCTURE NOT SECURED.  REPAIRED PER DWG 4931598, SRM 5130-5, SRM 53-05 FIGURE 79 AND ERA 487184-14.
